# SDR SWAA2023053149575

- Difficulty date: May 17, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 56,491 hours, 34,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND 663 VAPOR BARRIER WEB IS CRACKED AT RBL 31 W/L 162<[01] EVALUATED R/H 663 VAPOR BARRIER AND FOUND PREVIOUS REPAIR 6.0' FAILED. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 57-10-10-2R-2 PAR 1A& NOTE. CLEAN AND PREP. IAWB737-700 SRM 51-70-04-2R-10 PAR4A-C. VERIFIED MATERIALS AS: BMS 8-301 (A182489); BMS 9-3 (A162523). IAW B737-700 SRM 51-70-04-2R-0 TABLE 203. NEED OK TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES. IAW B737-700 SRM 51-70-04-2R-10 PAR 4 D-G. AAR OVEN BO-06 D.D. 7-27-23 150DEG 2HRS.;[04] VERIFIED STEP 3;[05] RESTORED DECORATIVE FINISHES TO 2EA. REPAIR AREAS IAW SRM 57-70-04-2R-0 STEP 4.P.;[06] VERIFIED STEP 5;[07] AUDIT CW
